# SDR ASAA2023022842117

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,668 hours, 16,285 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3HR
- Condition: Defective
- Location: Flight Deck
- Part time: 48,015 hours, 16,578 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A PIXEL TYPE CHARACTER ON THE MCP VERT SPEED WINDOW THAT WILL NOT GO AWAY. GROUNDED - YES. VERIFIED DEFECT. REMOVED AND REPLACED DFCS MCP IAW B737-800 AMM 22-11-34-000/400-801.
